# SDR ASAA2024072551681

- Difficulty date: July 25, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 72,031 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL WEB BETWEEN STA 986 TO STA 1006 LBL-36 TO LBL -41HAS LIGHT SURFACE CORROSION. GROUNDED - YES. UPON FURTHER EVALUATION FOUND TO HAVE 100%MAT LOSS. REMVOED AND REPLACED SILL WEB I.A.W. B737-700 SRM 51-40-02-0G-0.W= 1.0 O= .080 R= .000 L= 2.00 D= .080.
